# SDR CA151215002

- Difficulty date: November 29, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127F
- System (JASC): 7250 · Turbine Section
- Part: Turbine Case
- Condition: Separated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, Z
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON REACHING CRUISE, A FIRE INDICATION OCCURRED FOLLOWED BY A LOUD NOISE AND ENGINE SHUTDOWN.  AN UNEVENTFUL SINGLE ENGINE LANDING WAS THEN CARRIED OUT.  POST FLIGHT INSPECTION DID NOT REVEAL ANY FIRE DAMAGE.  HEAVY DAMAGE TO THE POWER TURBINE AREA WITH ALMOST COMPLETE DETACHMENT OF THE AIRFRAME EXHAUST DUCT. THE ENGINE WILL BE REMOVED AND FORWARDED FOR INVESTIGATION AND REPAIR.
